# SDR AALA202301059115

- Difficulty date: January 1, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 16,520 hours, 6,913 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY SMOKE DETECTOR AURAL AND VISUAL ALERT WITH LAVATORY UNOCCUPIED AND NO SMOKE PRESENT. **SUPPLEMENTAL REPORT FOR AALA202301039115: REPLACED AFT LAVATORY SMOKE DETECTOR PER AMM 26-14-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
